# SDR 99ZZZX1651

- Difficulty date: March 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737*
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: HG180U323
- Condition: Damaged
- Location: E/E Bay
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS AIR DATA COMPUTER IS USED ON A BOEING 737.  EXCESSIVE LOAD ON J3 PINS CAUSED CONNECTOR J3 TO MELT AROUND THESE PINS.  ADAPTER DG120 WAS NOT INCLUDED WITH AIR DATA COMPUTER.  SUSPECT WATER DAMAGE TO DG120, WHICH CAUSED SHORTS AND OVERLOADS.  IN THIS CONDITION EVEN IF HG180U POWER IS TURNED OFF, OUTPUT SIGNALS WILL BE POSSIBLE ON THESE FUNCTIONS.
